# SDR FDEA201010023862

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310
- Aircraft serial: 343
- Aircraft time: 44,218 hours, 21,313 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276001000
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN AFT EDGE FOUND CORROSIN.  REMOVE TOP SKIN UNTIL THE REAR SPAR.  PERFORM SRM 55-21-11 CONG-1 FIG 209 WITH THE FOLLOWING PROVISIONS:  INSTALLED STRAP FILLER.
